# SDR 2007UALA00291

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 31,507 hours, 4,103 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT DOOR 5L X AISLE, THE UPPER DECK SIDE WALL ADJACENT TO LAVS, 2J FWD & AT 2J AFT ARE INOPERATIVE.  RESECURED EEL FEEDER CONNECTOR IN EACH POSITION. OP CHECKED NORMALLY.
